Translator Disclaimer
2017 The McShane Integral in the Limit
Redouane Sayyad
Real Anal. Exchange 42(2): 283-310 (2017). DOI: 10.14321/realanalexch.42.2.0283

Abstract

We introduce the notion of the McShane integral in the limit for functions defined on a \(\sigma\)-finite outer regular quasi Radon measure space \((S,\Sigma,\mathcal{T},\mu)\) into a Banach space \(X\) and we study its relation with the generalized McShane integral introduced by D. H. Fremlin. It is shown that if a function from \(S\) into \(X\) is McShane integrable in the limit on \(S\) and scalarly locally \(\tau\)-upper McShane bounded for some \(\tau >0\), then it is McShane integrable on \(S\). On the other hand, we prove that if an \(X\)-valued function is McShane integrable in the limit on \(S\), then it is McShane integrable on each member of an increasing sequence \((S_\ell)_{\ell\geq 1}\) of measurable sets of finite measure with union \(S\). We also prove a version of Beppo Levi’s theorem for this new integral.

Citation

Download Citation

Redouane Sayyad. "The McShane Integral in the Limit." Real Anal. Exchange 42 (2) 283 - 310, 2017. https://doi.org/10.14321/realanalexch.42.2.0283

Information

Published: 2017
First available in Project Euclid: 10 May 2018

zbMATH: 06870331
MathSciNet: MR3721803
Digital Object Identifier: 10.14321/realanalexch.42.2.0283

Subjects:
Primary: 26A03, 26A04
Secondary: 26A05

Rights: Copyright © 2017 Michigan State University Press

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 2 • 2017
Back to Top